# SDR SWAA2024091135178

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8879Q
- Make and model: Boeing 737-8
- Aircraft serial: 42681
- Aircraft time: 4,201 hours, 2,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE GIRT BAR RETAINER FASTENER BROKEN<[01] INSTALLED FASTENER ON AFT ENTRY SLIDE GIRT BAR RETAINER REF SRM 51-40-02
